Ramsey-Type results for geometric graphs .1.

Karolyi, G, Pach, J and Toth, G (1997) Ramsey-Type results for geometric graphs .1.. Discrete & Computational Geometry, 18 3: 247-255. doi:10.1007/PL00009317


Author Karolyi, G
Pach, J
Toth, G
Title Ramsey-Type results for geometric graphs .1.
Journal name Discrete & Computational Geometry   Check publisher's open access policy
ISSN 0179-5376
Publication date 1997-10
Sub-type Article (original research)
DOI 10.1007/PL00009317
Volume 18
Issue 3
Start page 247
End page 255
Total pages 9
Language eng
Keyword Vertex Coverings
Cycles
Paths
Trees
Q-Index Code C1
Q-Index Status Provisional Code
Institutional Status Unknown

Document type: Journal Article
Sub-type: Article (original research)
Collection: ResearcherID Downloads
 
Versions
Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 28 times in Thomson Reuters Web of Science Article | Citations
Google Scholar Search Google Scholar
Created: Fri, 03 May 2013, 19:32:51 EST by System User